# SDR DHLA201000106

- Difficulty date: August 31, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED & REPLACED EXISTING REPAIR ON LT WING T/E AT STA XW 47.000 UTILIZING APPROVED DATA. (REF REPAIR REPORT LW011) REMOVED EXISTING REPAIR AND CUT OUT DAMAGED AREA IAW SRM 57-2-3 PAR 5. FABRICATED DOUBLER (AL7075T6 0.020") IAW SRM 57-3-3 PG 36. BONDED DOUBLER IAW SRM 51-1-19 PAR 2-4 WITH HYSOL.
